RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 9, Pages 1170–1182 (Mi msb1215)  

This article is cited in 3 scientific papers (total in 3 papers)

Singular perturbations of stochastic differential equations

Yu. M. Kabanov, S. M. Pergamenshchikov

Central Economics and Mathematics Institute, RAS

Abstract: The main result is an analogue of Tikhonov's classical theorem for stochastic differential equations.

Full text: PDF file (1132 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 71:1, 15–27

Bibliographic databases:

UDC: 519.2
MSC: 60H10, 34E15
Received: 14.10.1988

Citation: Yu. M. Kabanov, S. M. Pergamenshchikov, “Singular perturbations of stochastic differential equations”, Mat. Sb., 181:9 (1990), 1170–1182; Math. USSR-Sb., 71:1 (1992), 15–27

Citation in format AMSBIB
\Bibitem{KabPer90}
\by Yu.~M.~Kabanov, S.~M.~Pergamenshchikov
\paper Singular perturbations of stochastic differential equations
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 9
\pages 1170--1182
\mathnet{http://mi.mathnet.ru/msb1215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1085148}
\zmath{https://zbmath.org/?q=an:0745.60059|0715.60067}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..71...15K}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 71
\issue 1
\pages 15--27
\crossref{https://doi.org/10.1070/SM1992v071n01ABEH001274}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992HJ82500002}


Linking options:
  • http://mi.mathnet.ru/eng/msb1215
  • http://mi.mathnet.ru/eng/msb/v181/i9/p1170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Kabanov, S. M. Pergamenshchikov, “Sets of accesibility for controlled stochastic differential equations”, Russian Math. Surveys, 46:1 (1991), 251–252  mathnet  crossref  mathscinet  zmath  isi
    2. S. M. Pergamenshchikov, “Asymptotic expansions for a model with distinguished “fast” and “slow” variables, described by a system of singularly perturbed stochastic differential equations”, Russian Math. Surveys, 49:4 (1994), 1–44  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. M. Kabanov, S. M. Pergamenshchikov, “Large deviations for solutions of singularly perturbed stochastic differential equations”, Russian Math. Surveys, 50:5 (1995), 989–13  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:325
    Full text:119
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019